Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 229, NWS Norman, OK

May 27, 20214 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 27, 2021, 12:48 PM CDT for 4 counties in Oklahoma. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2021, 12:48 PM CDT (17:48 UTC)
Expired
May 27, 2021, 1:30 PM CDT
In force
42 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Garfield County, OK, Grant County, OK, Kay County, OK, Noble County, OK

The radar

The Vance AFB radar (KVNX), 83 km from the middle of the area, began a volume at 17:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 11:58 AM CDTTornado WatchSPC9 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 5.8 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2021-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2431 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2021-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 264 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2431 J/kg
Mixed-layer CIN
-121 J/kg
Mixed-layer LCL
765 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
264 m²/s²
0-3 km storm-relative helicity
360 m²/s²
Significant tornado parameter
1.5
Supercell composite
7.5

Open this sounding in Storm Lab

The text

As transmitted.

063 
WUUS54 KOUN 271748
SVROUN
OKC047-053-071-103-271830-
/O.NEW.KOUN.SV.W.0229.210527T1748Z-210527T1830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
1248 PM CDT Thu May 27 2021

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  Central Kay County in northern Oklahoma...
  Northwestern Noble County in northern Oklahoma...
  Southeastern Grant County in northern Oklahoma...
  Northeastern Garfield County in northern Oklahoma...

* Until 130 PM CDT.

* At 1248 PM CDT, a severe thunderstorm was located 6 miles southeast
  of Lamont, moving northeast at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Ponca City, Blackwell, Tonkawa, Newkirk, Billings, Kildare, western
  Kaw Lake and Peckham.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3697 9706 3675 9689 3669 9701 3670 9703
      3668 9706 3667 9707 3655 9737 3652 9749
      3657 9761 3664 9758
TIME...MOT...LOC 1748Z 238DEG 29KT 3663 9747 

HAIL...1.00IN
WIND...60MPH
 
$$

JT
1 follow-up statement
962 
WWUS54 KOUN 271816
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
116 PM CDT Thu May 27 2021

OKC047-053-071-103-271830-
/O.CON.KOUN.SV.W.0229.000000T0000Z-210527T1830Z/
Kay OK-Noble OK-Grant OK-Garfield OK-
116 PM CDT Thu May 27 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR CENTRAL KAY...NORTHWESTERN NOBLE...SOUTHEASTERN GRANT AND
NORTHEASTERN GARFIELD COUNTIES...

At 116 PM CDT, a severe thunderstorm was located 5 miles southeast of
Blackwell, moving northeast at 35 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Ponca City, Blackwell, Tonkawa, Newkirk, Billings, Kildare, western
Kaw Lake and Peckham.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3697 9706 3675 9689 3669 9701 3670 9703
      3668 9706 3667 9707 3655 9737 3652 9749
      3657 9761 3664 9758
TIME...MOT...LOC 1816Z 238DEG 29KT 3675 9723 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
 
$$

JT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 11:34 AM CDT, 1 hour 14 minutes earlier.

Area forecast discussion, May 27, 11:34 AM CDT, 1 hour 14 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1134 AM CDT Thu May 27 2021

...New AVIATION, UPPER AIR...

.SHORT TERM...
(Today and tonight)
Issued at 251 AM CDT Thu May 27 2021

The trend over the last day or so is for the air mass center over
southern Manitoba this morning to build south more quickly behind a
cold front and be centered over the central plains by Friday morning
with around a 1025mb MSLP. Additionally, the upper low over
southeastern MT this morning is expected to move into the upper
Mississippi Valley by late tonight. This would allow fairly strong
northwesterly mid-level flow which would assist in a faster frontal
passage. Given the increasing consensus of this trend in the
models, the front would move into northwestern OK around mid-day
today and cross the Red River Friday morning. Ahead of the front
entering northern Oklahoma today, there will be mesoscale
boundaries from thunderstorms there early this morning and
possibly new storms around sunrise in the OK/KS border area. There
may be scattered storm initiation in northern Oklahoma late this
morning that would drift into central Oklahoma early this
afternoon ahead of the synoptic front. Additionally, thunderstorms
are expected to form along this front as it moves through
northwestern Oklahoma early this afternoon. Sufficient shear and
instability will exist for some supercells and numerous severe
storms. By evening the front is expected to move into the southern
half of Oklahoma with numerous storms, possibly developing into
an MCS late evening and early Friday as it crosses the Red River.

&&

.LONG TERM...
(Friday through Wednesday)
Issued at 149 AM CDT Thu May 27 2021

Models continue to trend faster and farther south with the front
Thursday night into Friday. Rain chances Friday and Friday night
will echo this trend, being mostly confined to southern Oklahoma and
north Texas.

Upper level riding will start to move in this weekend, reducing rain
chances. Most areas on Saturday will see some sun with high
temperatures in the 70s.

A longwave trough will approach the area on Sunday and serve as a
driver for rain chances early through mid week, especially as a rich
flow of moisture returns.

Day

&&

.AVIATION...
(18Z TAFS)
Issued at 1127 AM CDT Thu May 27 2021

Two rounds of showers and thunderstorms will be possible
throughout the period. The first round of storms will start around
17Z and will initiate in western OK, and move towards the east
into central OK. The next round will be later this afternoon
associated with a cold front that will sweep through the area.
These storms will move from the north to the south. Otherwise,
some MVFR ceilings are possible through the period, along with a
wind shift associated with the cold front. Some sites could see
some IFR ceilings associated with the aforementioned
thunderstorms.

&&

.UPPER AIR...
Issued at 1127 AM CDT Thu May 27 2021

An Upper Air flight is planned for 18Z, and 00Z on May 28.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  60  73  54  73 /  90  20  10  10
Hobart OK         59  74  56  75 /  70  30  20  10
Wichita Falls TX  64  78  59  77 /  70  50  30  10
Gage OK           52  73  53  75 /  20  10  10  10
Ponca City OK     54  73  50  72 /  70  10   0   0
Durant OK         66  79  59  76 /  90  50  30  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through late tonight for OKZ008-012-013-018>020-
     024>031.

TX...None.
&&

SHORT TERM...09
LONG TERM....14
AVIATION...13
Hazardous weather outlook, May 27, 11:41 AM CDT, 1 hour 7 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
1141 AM CDT Thu May 27 2021

OKZ004>048-050>052-TXZ083>090-281645-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1141 AM CDT Thu May 27 2021

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Today and Tonight...

.Thunderstorms...
There is an enhanced risk for severe thunderstorms Thursday
afternoon and evening across most of Oklahoma into parts of
western north Texas. Two rounds of storms are possible this
afternoon. The first round is likely to start around the early
afternoon and move from western OK into central OK. Later in the
afternoon, storms will fire along a cold front in northern OK and
move south across the area. Large hail up to the size of baseballs
and damaging winds up to 80 mph will be the main threats, though
during the early evening there will also be a low tornado risk.

.Heavy Rainfall...
Localized heavy rainfall and flooding will be possible late on
Thursday, mainly across central and southern Oklahoma and north
Texas.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

Storm spotter groups and emergency management personnel across
Oklahoma and western north Texas should prepare for severe
weather operations this afternoon and evening.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

.Thunderstorms...
Friday and Saturday will see thunderstorm chances across mainly
southern Oklahoma and north Texas. More widespread chances for
showers and storms will return Sunday through Wednesday of next
week.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, May 27, 11:56 AM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1156 AM CDT Thu May 27 2021

OKZ012-018-019-271730-
Garfield OK-Kingfisher OK-Logan OK-
1156 AM CDT Thu May 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR south central Garfield...
northeastern Kingfisher and northwestern Logan Counties Until 1230 PM
CDT...

AT 1153 AM CDT, a strong thunderstorm was located near Hennessey,
moving northeast at 25 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

LAT...LON 3593 9796 3616 9805 3631 9765 3605 9750
TIME...MOT...LOC 1653Z 245DEG 24KT 3605 9790

JT
Special weather statement, May 27, 12:00 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1200 PM CDT Thu May 27 2021

OKZ011-012-017-018-271730-
Major OK-Garfield OK-Kingfisher OK-Blaine OK-
1200 PM CDT Thu May 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Major...southwestern
Garfield...northwestern Kingfisher and northern Blaine Counties Until
1230 PM CDT...

AT 1157 AM CDT, a strong thunderstorm was located near Hitchcock,
moving northeast at 35 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

LAT...LON 3580 9863 3603 9863 3629 9808 3608 9793
      3584 9848
TIME...MOT...LOC 1657Z 238DEG 31KT 3600 9837

JT
Special weather statement, May 27, 12:11 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1211 PM CDT Thu May 27 2021

OKZ015>017-271745-
Dewey OK-Custer OK-Blaine OK-
1211 PM CDT Thu May 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR eastern Dewey...northeastern
Custer and west central Blaine Counties Until 1245 PM CDT...

AT 1209 PM CDT, a strong thunderstorm was located near Putnam, moving
northeast at 35 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

LAT...LON 3573 9898 3588 9909 3615 9869 3582 9846
TIME...MOT...LOC 1709Z 241DEG 28KT 3586 9892

JT
Special weather statement, May 27, 12:35 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1235 PM CDT Thu May 27 2021

OKZ008-013-271800-
Kay OK-Noble OK-
1235 PM CDT Thu May 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Kay and northeastern
Noble Counties Until 100 PM CDT...

AT 1233 PM CDT, a strong thunderstorm was located 5 miles east of
Marland, moving northeast at 20 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

LAT...LON 3675 9684 3675 9689 3668 9694 3656 9689
      3653 9699 3651 9701 3651 9703 3646 9703
      3645 9709 3652 9718 3663 9705 3660 9704
      3659 9706 3659 9697 3660 9691 3667 9694
      3669 9698 3678 9687
TIME...MOT...LOC 1733Z 238DEG 19KT 3653 9706

JT
Special weather statement, May 27, 12:40 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1240 PM CDT Thu May 27 2021

OKZ011-012-271815-
Major OK-Garfield OK-
1240 PM CDT Thu May 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Major and
southwestern Garfield Counties Until 115 PM CDT...

AT 1238 PM CDT, a strong thunderstorm was located 4 miles northeast
of Isabella, moving east at 55 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

LAT...LON 3617 9840 3633 9850 3650 9786 3623 9774
TIME...MOT...LOC 1738Z 256DEG 50KT 3627 9828

JT

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 7:27 PM CDTSpecial Weather StatementOUNHarper33 min
May 26, 7:45 PM CDTSpecial Weather StatementOUNHarper30 min
May 26, 8:13 PM CDTSevere Thunderstorm WarningOUNHarper47 min
May 26, 8:51 PM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward39 min
May 26, 9:16 PM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward44 min
May 26, 9:56 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Ellis, Harper, Woods, Woodward49 min
May 26, 10:41 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant, Woods, Woodward49 min
May 26, 11:24 PM CDTSevere Thunderstorm WarningOUNGrant, Kay51 min
May 27, 1:37 AM CDTSpecial Weather StatementOUNBeckham23 min
May 27, 2:07 AM CDTSpecial Weather StatementOUNBeckham38 min
May 27, 3:28 AM CDTSpecial Weather StatementOUNBlaine, Custer, Dewey62 min
May 27, 4:27 AM CDTSpecial Weather StatementOUNBlaine, Garfield, Kingfisher, Logan, Major63 min
May 27, 6:39 AM CDTSpecial Weather StatementOUNGarfield, Noble36 min
May 27, 10:28 AM CDTFlood WatchOUNCanadian, Cleveland, Garfield, Grady, Kay, Kingfisher and 8 more12 hr
May 27, 11:56 AM CDTSpecial Weather StatementOUNKingfisher34 min
May 27, 12:00 PM CDTSpecial Weather StatementOUNBlaine30 min
May 27, 12:11 PM CDTSpecial Weather StatementOUNDewey34 min
May 27, 12:14 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan46 min
May 27, 12:23 PM CDTSevere Thunderstorm WarningOUNBlaine, Custer, Dewey52 min
May 27, 12:29 PM CDTSevere Thunderstorm WarningOUNBlaine, Garfield, Kingfisher46 min
May 27, 12:35 PM CDTSpecial Weather StatementOUNKay25 min
May 27, 12:39 PM CDTAreal Flood AdvisoryOUNBlaine, Garfield, Kingfisher, Logan3 hr
May 27, 12:40 PM CDTSpecial Weather StatementOUNGarfield35 min
May 27, 12:51 PM CDTSevere Thunderstorm WarningOUNBlaine, Garfield, Kingfisher39 min
May 27, 12:58 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan, Noble, Payne47 min
May 27, 1:01 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Major, Noble44 min
May 27, 1:08 PM CDTSpecial Weather StatementOUNAlfalfa, Grant37 min
May 27, 1:14 PM CDTTornado WarningOUNKingfisher46 min
May 27, 1:17 PM CDTSpecial Weather StatementOUNWoodward28 min
May 27, 1:23 PM CDTSevere Thunderstorm WarningOUNMajor, Woods, Woodward39 min
May 27, 1:25 PM CDTSevere Thunderstorm WarningOUNKay, Noble36 min
May 27, 1:29 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan46 min
May 27, 1:30 PM CDTAreal Flood AdvisoryOUNGarfield, Grant, Kay, Noble3 hr
May 27, 1:41 PM CDTFlash Flood WarningOUNBlaine, Kingfisher, Logan4 hr
May 27, 1:42 PM CDTSevere Thunderstorm WarningOUNNoble, Payne17 min
May 27, 1:47 PM CDTSevere Thunderstorm WarningOUNKingfisher, Logan43 min
May 27, 1:50 PM CDTSpecial Weather StatementOUNGarfield, Grant, Kay25 min
May 27, 1:59 PM CDTRiver Flood WarningOUNPottawatomie, Seminole15 hr
May 27, 2:03 PM CDTSpecial Weather StatementOUNMajor27 min
May 27, 2:15 PM CDTSevere Thunderstorm WarningOUNKingfisher, Logan, Payne45 min
May 27, 2:17 PM CDTSpecial Weather StatementOUNGrant, Kay43 min
May 27, 2:34 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Payne56 min
May 27, 2:40 PM CDTSevere Thunderstorm WarningOUNGarfield, Major50 min
May 27, 2:46 PM CDTFlash Flood WarningOUNLincoln, Logan, Oklahoma, Payne3 hr
May 27, 2:51 PM CDTAreal Flood AdvisoryOUNCanadian, Kingfisher, Logan, Oklahoma3 hr
May 27, 2:51 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan39 min
May 27, 3:11 PM CDTSpecial Weather StatementOUNLincoln19 min
May 27, 3:18 PM CDTSevere Thunderstorm WarningOUNGarfield, Logan, Noble, Payne42 min
May 27, 3:21 PM CDTAreal Flood AdvisoryOUNLincoln, Payne3 hr
May 27, 3:27 PM CDTSevere Thunderstorm WarningOUNGarfield, Major48 min
May 27, 3:27 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Lincoln, Logan, Oklahoma, Payne48 min
May 27, 3:30 PM CDTSevere Thunderstorm WarningOUNLincoln, Payne30 min
May 27, 3:34 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan, Noble, Payne41 min
May 27, 3:39 PM CDTFlash Flood WarningOUNGarfield, Kingfisher, Logan, Major, Noble, Payne2 hr
May 27, 3:42 PM CDTSpecial Weather StatementOUNNoble33 min
May 27, 3:46 PM CDTSpecial Weather StatementOUNLogan29 min
May 27, 3:51 PM CDTSevere Thunderstorm WarningOUNLogan24 min
May 27, 3:53 PM CDTSevere Thunderstorm WarningOUNNoble37 min
May 27, 3:56 PM CDTSpecial Weather StatementOUNOklahoma19 min
May 27, 4:03 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan27 min
May 27, 4:10 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma, Payne65 min
May 27, 4:15 PM CDTSevere Thunderstorm WarningOUNBlaine, Dewey, Garfield, Kingfisher, Major45 min
May 27, 4:24 PM CDTSevere Thunderstorm WarningOUNLogan, Noble, Payne38 min
May 27, 4:38 PM CDTSpecial Weather StatementOUNKingfisher7 min
May 27, 4:53 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan37 min
May 27, 4:56 PM CDTAreal Flood AdvisoryOUNBlaine, Kingfisher3 hr
May 27, 4:56 PM CDTSpecial Weather StatementOUNLincoln19 min
May 27, 4:56 PM CDTSevere Thunderstorm WarningOUNBlaine, Garfield, Kingfisher, Logan, Major49 min
May 27, 5:00 PM CDTSevere Thunderstorm WarningOUNLincoln, Oklahoma45 min
May 27, 5:19 PM CDTSevere Thunderstorm WarningOUNCanadian, Lincoln, Logan, Oklahoma41 min
May 27, 5:25 PM CDTFlash Flood Warning Considerable damage threatOUNCanadian, Kingfisher, Lincoln, Logan, Oklahoma3 hr
May 27, 5:31 PM CDTSpecial Weather StatementOUNCanadian29 min
May 27, 5:47 PM CDTFlash Flood WarningOUNKingfisher, Logan106 min
May 27, 5:52 PM CDTSevere Thunderstorm WarningOUNKingfisher, Logan38 min
May 27, 6:00 PM CDTFlash Flood WarningOUNCanadian, Lincoln, Oklahoma, Pottawatomie3 hr
May 27, 6:03 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, Lincoln, McClain, Oklahoma and 2 more42 min
May 27, 6:14 PM CDTSpecial Weather StatementOUNWashita31 min
May 27, 6:21 PM CDTFlash Flood Warning Considerable damage threatOUNCanadian, Cleveland, Oklahoma3 hr
May 27, 6:39 PM CDTAreal Flood AdvisoryOUNCanadian, Cleveland, Grady, McClain111 min
May 27, 6:48 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Washita15 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.